| Catalog Number |
US35130610 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4: (expiry date: 10/2024).H11:section a: through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a femoral calcific occlusion angioplasty procedure, the device allegedly had a leak from the connection between the y and the catheter shaft.It was further reported that the hub of the catheter was allegedly broken, and no attempt could even have been made to inflate it.The procedure was completed by using another device.There was no reported patient injury.
Event or Problem Description
It was reported that during a femoral calcific occlusion angioplasty procedure, the device allegedly had a leak from the connection between the y and the catheter shaft.It was further reported that the hub of the catheter was allegedly broken.The procedure was completed by using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultrascore 035 dilatation catheter was received for evaluation.No evidence of break in the hub could be observed in the visual analysis and no other anomalies were noted during the visual analysis.On functional testing in-house inflation device was used to inflate the balloon and water was observed to leak from the distal end of strain relief.Further, the stain relief was removed and could identify water leak from under the coils.The same exposed in the microscopic analysis and the source of leak could not be identified.No other functional testing was performed.Based on the return sample analysis, the water leak from the strain relief could be observed and no break in the hub of catheter could be observed.Therefore the investigation was confirmed for the reported leak issue and unconfirmed for the break issue.A definitive root cause for the reported leak and break in the hub could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 10/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.